Results 1 to 3 of 3
Anxiety with suboxone withdrawl
  1. #1
    Kay6669 is offline New Member
    Join Date
    Mar 2018
    Posts
    1

    Default Anxiety with suboxone withdrawl

    Hello, I am currently on day 6 of sub withdrawl. I jumped off from .25 and other than the extreme depression, mood swings, and anxiety. It has been o-k. Ups and downs. I have been taking .5 mg of Ativan one a day, only when the anxiety comes on. The first 4 night is I had a few drinks to fall asleep. Last night was the first night with no drinking and I slept about 8 hours. Today (day 6) I stayed busy and don’t have any anxiety until about 8 pm when it hit me like a wave. My vision was blurry, I couldn’t concentrate, and my heart was racing. I took an Ativan and calmed down. I want to know, when will I start feeling normal? When will the anxiety and depression fade? I am seeing a therapist on Monday (day 10). Is anyone or has anyone else ever dealt with extreme anxiety or panic attacks during withdrawl? Side note: I have only been taking .5 mg Ativan for about a week now to combat withdrawl symtptoms. Thanks for reading !

  2. #2
    Randy35 is offline Platinum Member
    Join Date
    Apr 2014
    Posts
    3,302

    Default

    Quote Originally Posted by Kay6669 View Post
    Hello, I am currently on day 6 of sub withdrawl. I jumped off from .25 and other than the extreme depression, mood swings, and anxiety. It has been o-k. Ups and downs. I have been taking .5 mg of Ativan one a day, only when the anxiety comes on. The first 4 night is I had a few drinks to fall asleep. Last night was the first night with no drinking and I slept about 8 hours. Today (day 6) I stayed busy and don’t have any anxiety until about 8 pm when it hit me like a wave. My vision was blurry, I couldn’t concentrate, and my heart was racing. I took an Ativan and calmed down. I want to know, when will I start feeling normal? When will the anxiety and depression fade? I am seeing a therapist on Monday (day 10). Is anyone or has anyone else ever dealt with extreme anxiety or panic attacks during withdrawl? Side note: I have only been taking .5 mg Ativan for about a week now to combat withdrawl symtptoms. Thanks for reading !

    Hello Kay and welcome to you.

    Tell you right now that sub wd. Ativan, and alcohol DO NOT mix well. That combo presents all kinds of problems which will keep you feeling worse. It's very common to have some anxiety, depression, etc after stopping Suboxone. Very common. But adding in alcohol and especially Ativan increases those issues tenfold. You have to let the sub detox run it's coarse and you'll begin feeling better real soon. You tapered down to .25mg before jumping and that's great. If you leave the alcohol alone and stop the Ativan you should begin feeling much better in about a week or so. Seeing the therapist should be a big help.

    Randy

  3. #3
    SoberMom3177 is offline New Member
    Join Date
    Mar 2018
    Posts
    4

    Smile Feeling better after sub detox?

    Hi Kay,

    I just joined this forum after reading posts for a year because I wanted to ask a question; immediately got feedback, and I realized I can reply to other people's posts now too haha!! I just wanted to check in, you recently went off sub and were struggling with feeling better, taking ativan and using alcohol to help with symptoms. Everything going ok now?

    -C.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22